![]() |
Volumn 273, Issue 1-2, 2000, Pages 104-108
|
The Markovian metamorphosis of a simple turbulent cascade model
|
Author keywords
Fully developed turbulence; Markov process; Random multiplicative branching process
|
Indexed keywords
MARKOV PROCESSES;
BRANCHING PROCESS;
ELSEVIER;
LOG-NORMAL;
MARKOVIAN;
RANDOM MULTIPLICATIVE CASCADES;
RESUMMATION;
SMALL SCALE;
TURBULENT CASCADE;
STREAM FLOW;
ARTICLE;
DIFFUSION;
MATHEMATICAL ANALYSIS;
MATHEMATICAL MODEL;
PROBABILITY;
SIMULATION;
TURBULENT FLOW;
|
EID: 0034648251
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(00)00485-0 Document Type: Article |
Times cited : (14)
|
References (25)
|